# SDR ASOA02440

- Difficulty date: August 4, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN MCN, THE EMERGENCY EXIT DOORS AT ROWS 5 AND 8 WERE INHIBITED FROM OPENING.  MAINTENANCE FOUND THE EXIT AT ROW 5 WAS OPENING AGAINST THE SEAT BACK AT ROW 4A.  MAINTENANCE REPOSITIONED THE SEAT FOR SUFFICIENT CLEARANCE OF THE EXIT DOOR.  MAINTENANCE RESECURED THE OVERHEAD PANEL TO THE CEILING AT ROW 8 TO ENABLE THE EXIT TO BE REMOVED.  OPERATIONAL CHECKS OF BOTH DOORS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
